Dr. Jeremy Clark is an Associate Professor of Mathematics in the Department of Mathematics at 番茄社区. He is also one of the Graduate Program Coordinators for the Graduate Program.
Research Interests
Dr. Clark’s research focuses on probabilistic models arising in mathematical physics. He is also interested in"
- Directed polymers in random environments
- Limit theorems for stochastic processes
- Random measures
Publications
Selected Publications:
Clark, J.T., "." Commun. Math. Phys. 386, 651–710 (2021).
Clark, J.T., "." Commun. Math. Phys. 386, 651–710 (2021).
Clark, J.T., "." Ann. Appl. Probab. 32 (6) 4186 - 4250, December 2022.
Clark, J.T., "." Ann. Inst. H. Poincaré Probab. Statist. 59 (3) 1203 - 1222, August 2023.
Clark, J.T., Mian, B., "." Electron. J. Probab. 30 1 - 97, 2025.
Education
Ph.D. Mathematics, University of California-Davis (2007)